# SDR SWAA2013041714909

- Difficulty date: April 3, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 42,733 hours, 25,065 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED I/B SIDE OF RIB STAB STA 129.50 7.75 - 9 FROM REAR SPAR.  REPAIRED SKIN PER SRM.
